# SDR CA951027010

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Distressed
- Location: Nr 1
- Part time: 16,996 hours
- Stage of operation: NR
- Nature of condition: M, O
- Precautionary procedure: E

## Discrepancy

(CAN)THE #1 ENGINE WAS SHUTDOWN AFTER A SERIES OF LOUD BANGS WERE HEARD AND ITT INCREASED TO 975 DEGREES C.INITIAL INSPECTION FOUND THE GAS GENERATOR SEIZED THOUGH THE POWER SECTION WAS FREE. THE ENGINE  WAS SENT TO R&O. INVESTIGATION OF THE ENGINE REVEALED #1 BEARING DISTRESS.
